Alert archive / Indiana / River Flood Warnings in 2016
River Flood Warning 175, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Dec 27, 2016, 1:43 PM EST for 4 counties in Indiana. It took effect at Dec 28, 2016, 2:48 PM EST. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2016, 1:43 PM EST (18:43 UTC)
- In effect from
- Dec 28, 2016, 2:48 PM EST
- Expired
- Dec 30, 2016, 6:17 AM EST
- In force
- 39 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fountain County, IN, Parke County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 102 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Covington (CVGI3). The gauge peaked at 16.47 ft at Dec 29, 2016, 7:00 AM EST.
- Action stage
- 11 ft
- Minor stage
- 16 ft
- Moderate stage
- 24 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03336000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
810
WGUS43 KIND 271843
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
143 PM EST TUE DEC 27 2016
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following river in western Indiana...
Wabash River...
.Lowland flooding will develop along portions of the Wabash River in
western Indiana from Tuesday evening through Friday. Flooding will
affect may affect a few local roads...low fallow agricultural land
and some river parks.
Rainfall of one-half to nearly an inch fell on nearly frozen ground
in portions of north central Indiana on Monday. Elevated river
levels along the Wabash River will extend from the city of Wabash
in north central Indiana to New Harmony in southwest Indiana in the
coming days.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-280643-
/O.NEW.KIND.FL.W.0174.161228T0300Z-161229T1800Z/
/LAFI3.1.ER.161228T0300Z.161228T1200Z.161229T0600Z.NO/
143 PM EST TUE DEC 27 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Lafayette.
* FROM THIS EVENING TO THURSDAY AFTERNOON.
* At 1:01 PM Tuesday the stage was 9.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 12.1 feet by tomorrow morning. The river will fall below
flood stage by early Thursday morning.
* At 12.0 feet...High water affects a few low river cabins and county
roads.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-280642-
/O.NEW.KIND.FL.W.0175.161228T2151Z-161230T0045Z/
/CVGI3.1.ER.161228T2151Z.161229T0600Z.161229T1245Z.NO/
143 PM EST TUE DEC 27 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Covington.
* FROM WEDNESDAY AFTERNOON TO THURSDAY EVENING.
* At 12:45 PM Tuesday the stage was 8.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 16.7 feet by early Thursday morning. The
river will fall below flood stage by Thursday morning.
* At 16.0 feet...Low agricultural lands begin to flood. Backyard
flooding of cottages on right bank starts a short distance upstream
of gage. Critical stage of Young-Neal Levee is reached.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$
INC121-165-167-280642-
/O.NEW.KIND.FL.W.0176.161229T1130Z-161230T0730Z/
/MTZI3.1.ER.161229T1130Z.161229T1200Z.161229T1930Z.NO/
143 PM EST TUE DEC 27 2016
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Montezuma.
* FROM THURSDAY MORNING TO LATE THURSDAY NIGHT.
* At 12:45 PM Tuesday the stage was 7.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue
to rise to near 14.1 feet by Thursday early afternoon. The river
will fall below flood stage by Thursday early afternoon.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$4 follow-up statements
850
WGUS83 KIND 271854
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
153 PM EST TUE DEC 27 2016
...A Flood Warning continues for portions of the following river in
western Indiana...
Wabash River...
.Lowland flooding will develop along portions of the Wabash River in
Lafayette...Covington and Montezuma areas in western Indiana from
Tuesday evening through Friday. Flooding may affect a few local
roads...low fallow agricultural land and some river parks.
Rainfall of one-half to nearly an inch fell on nearly frozen ground
in portions of north central Indiana on Monday. Elevated river
levels along the Wabash River will extend from the city of Wabash
in north central Indiana to New Harmony in southwest Indiana in the
coming days.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-281253-
/O.CON.KIND.FL.W.0174.161228T0300Z-161229T1800Z/
/LAFI3.1.ER.161228T0300Z.161228T1200Z.161229T0600Z.NO/
153 PM EST TUE DEC 27 2016
The Flood Warning continues for
The Wabash River at Lafayette.
* FROM THIS EVENING TO THURSDAY AFTERNOON.
* At 1:30 PM Tuesday the stage was 9.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 12.1 feet by tomorrow morning. The river will fall below
flood stage by early Thursday morning.
* At 12.0 feet...High water affects a few low river cabins and county
roads.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-281252-
/O.CON.KIND.FL.W.0175.161228T2151Z-161230T0045Z/
/CVGI3.1.ER.161228T2151Z.161229T0600Z.161229T1245Z.NO/
153 PM EST TUE DEC 27 2016
The Flood Warning continues for
The Wabash River at Covington.
* FROM WEDNESDAY AFTERNOON TO THURSDAY EVENING.
* At 12:45 PM Tuesday the stage was 8.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 16.7 feet by early Thursday morning. The
river will fall below flood stage by Thursday morning.
* At 16.0 feet...Low agricultural lands begin to flood. Backyard
flooding of cottages on right bank starts a short distance upstream
of gage. Critical stage of Young-Neal Levee is reached.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$
INC121-165-167-281252-
/O.CON.KIND.FL.W.0176.161229T1130Z-161230T0730Z/
/MTZI3.1.ER.161229T1130Z.161229T1200Z.161229T1930Z.NO/
153 PM EST TUE DEC 27 2016
The Flood Warning continues for
The Wabash River at Montezuma.
* FROM THURSDAY MORNING TO LATE THURSDAY NIGHT.
* At 12:45 PM Tuesday the stage was 7.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue
to rise to near 14.1 feet by Thursday early afternoon. The river
will fall below flood stage by Thursday early afternoon.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$346
WGUS83 KIND 281645
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1145 AM EST WED DEC 28 2016
...A Flood Warning continues for portions of the following river in
western Indiana...
Wabash River...
.Lowland flooding continued early Wednesday afternoon along portions
of the Wabash River in the Lafayette and Covington areas and will
develop in the Montezuma area on Thursday. The crest was near
Lafayette. Flooding will persist possibly into Friday evening.
The Wabash River will approach flood stage in the Terre Haute Indiana
and Hutonsville Illinois areas during the weekend. Bankfull levels
will occur in the Vincennes Indiana and Mount Carmel Illinois areas
early in the New Year.
Flooding may affect a few local roads...low fallow agricultural land
and some river parks.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-291645-
/O.EXT.KIND.FL.W.0174.000000T0000Z-161230T1600Z/
/LAFI3.1.ER.161227T2142Z.161228T1616Z.161230T0400Z.NO/
1145 AM EST WED DEC 28 2016
The Flood Warning continues for
The Wabash River at Lafayette.
* UNTIL FRIDAY MORNING.
* At 11:16 AM Wednesday the stage was 12.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow late evening.
* At 12.0 feet...High water affects a few low river cabins and county
roads.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-291644-
/O.EXT.KIND.FL.W.0175.161228T1948Z-161230T0700Z/
/CVGI3.1.ER.161228T1948Z.161229T0600Z.161229T1900Z.NO/
1145 AM EST WED DEC 28 2016
The Flood Warning continues for
The Wabash River at Covington.
* FROM THIS AFTERNOON TO LATE THURSDAY NIGHT.
* At 10:45 AM Wednesday the stage was 15.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 16.9 feet by after midnight tomorrow. The river will
fall below flood stage by tomorrow early afternoon.
* At 17.5 feet...Some low agricultural fields flood. Backyard flood
of cottages a short distance north of U.S. Highway 136. High water
blocks land access to at least one residence.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$
INC121-165-167-291644-
/O.EXT.KIND.FL.W.0176.161229T0000Z-161231T0120Z/
/MTZI3.1.ER.161229T0000Z.161229T1200Z.161230T1320Z.NO/
1145 AM EST WED DEC 28 2016
The Flood Warning continues for
The Wabash River at Montezuma.
* FROM THIS EVENING TO FRIDAY EVENING.
* At 10:45 AM Wednesday the stage was 11.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 15.1 feet by tomorrow morning. The river will fall
below flood stage by Friday morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$765
WGUS83 KIND 291547
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1046 AM EST THU DEC 29 2016
...A Flood Warning continues for portions of the following rivers in
western Indiana...
Wabash River...
.Lowland flooding continues along portions of the Wabash River in the
Lafayette...Covington...and Montezuma areas. The crest was now near
Covington. Flooding will persist into early Friday morning.
The Wabash River will approach flood stage in the Terre Haute and
Riverton Indiana areas...as well as the Hutonsville Illinois area
this weekend. Bankfull levels will occur in the Vincennes Indiana
and Mount Carmel Illinois areas early in the New Year.
Flooding may affect a few local roads...low fallow agricultural land
and some river parks.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-301546-
/O.EXT.KIND.FL.W.0174.000000T0000Z-161230T1630Z/
/LAFI3.1.ER.161227T2142Z.161228T1901Z.161230T0430Z.NO/
1046 AM EST THU DEC 29 2016
The Flood Warning continues for
The Wabash River at Lafayette.
* UNTIL FRIDAY MORNING.
* At 10:00 AM Thursday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* At 12.0 feet...High water affects a few low river cabins and county
roads.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-301200-
/O.EXT.KIND.FL.W.0175.000000T0000Z-161230T1200Z/
/CVGI3.1.ER.161228T2245Z.161229T1430Z.161230T0000Z.NO/
1046 AM EST THU DEC 29 2016
The Flood Warning continues for
The Wabash River at Covington.
* UNTIL FRIDAY MORNING.
* At 9:45 AM Thursday the stage was 16.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* At 16.0 feet...Low agricultural lands begin to flood. Backyard
flooding of cottages on right bank starts a short distance upstream
of gage. Critical stage of Young-Neal Levee is reached.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$
INC121-165-167-301545-
/O.EXT.KIND.FL.W.0176.000000T0000Z-161230T1930Z/
/MTZI3.1.ER.161229T0915Z.161230T0000Z.161230T0730Z.NO/
1046 AM EST THU DEC 29 2016
The Flood Warning continues for
The Wabash River at Montezuma.
* UNTIL FRIDAY AFTERNOON.
* At 9:45 AM Thursday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.2 feet by this
evening. The river will fall below flood stage after midnight
tomorrow.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
3986 8734 3997 8739
$$290
WGUS83 KIND 301117
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
617 AM EST FRI DEC 30 2016
...The Flood Warning is no longer in effect for portions of the
following river in Indiana...
Wabash River...
.The Wabash River in western Indiana fell below flood stage in the
Lafayette and Covington areas early this morning.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-301147-
/O.CAN.KIND.FL.W.0174.000000T0000Z-161230T1630Z/
/LAFI3.1.ER.161227T2142Z.161228T1901Z.161230T0508Z.NO/
617 AM EST FRI DEC 30 2016
The Flood Warning is cancelled for
The Wabash River at Lafayette.
* At 5:30 AM Friday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 12:08 AM Friday.
* Forecast...The river will continue to fall to 9.2 feet by tomorrow
morning.
&&
LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
4040 8688 4054 8670
$$
INC045-121-165-171-301147-
/O.CAN.KIND.FL.W.0175.000000T0000Z-161230T1200Z/
/CVGI3.1.ER.161228T2245Z.161229T1430Z.161230T0915Z.NO/
617 AM EST FRI DEC 30 2016
The Flood Warning is cancelled for
The Wabash River at Covington.
* At 5:45 AM Friday the stage was 15.9 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 4:15 AM Friday.
* Forecast...The river will continue to fall to 14.2 feet by tomorrow
morning.
&&
LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
4017 8737 4033 8709
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Dec 27, 11:32 AM EST, 2 hours 11 minutes earlier.
Area forecast discussion, Dec 27, 11:32 AM EST, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1132 AM EST Tue Dec 27 2016 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 308 AM EST Tue Dec 27 2016 Surface high pressure will build into the area today in the wake of the departing cold front. This will keep dry weather across the area into Wednesday. A cold front and large upper level trough will bring the next chances for precipitation to the area, in the form of potential for showers Wednesday evening, and then a possible blustery snow squall situation Thursday afternoon and evening as the upper trough passes. Additional disturbances over the weekend will present the opportunity for precipitation, including perhaps a mix of rain and snow at times. && .NEAR TERM /Rest of Today/... Issued at 1019 AM EST Tue Dec 27 2016 This morning's upper air suggests today's highs are probably a little on the cool side. Will bump up the highs a category on the update. Previous discussion follows. A quiet day is expected as high pressure builds into the area. A compact upper level wave will slide to our north late today into tonight but with a very dry column may only lead to a bit of diurnally driven cumulus across our far north this afternoon. Consensus temperatures appeared reasonable as cold advection continues but slows during the day. Made some minor tweaks resulting in mid 30s north to low 40s south this afternoon. && .SHORT TERM /Tonight through Thursday Night/... Issued at 308 AM EST Tue Dec 27 2016 A weak cold front will move through the area Wednesday evening, and may be able to produce some light rain showers ahead of it, but chances of this will be low at best. The far more significant focus in the short term will be on Thursday afternoon and evening. A potential snow squall situation presents itself during this time frame as the large upper trough swings through the region. Forecast soundings depict impressively steep low level lapse rates and at least a few hours of saturation in the dendritic growth zone Thursday afternoon and evening. Additionally, strong low level flow will be present with 925 mb winds pushing 40 knots. Both NAM and GFS snow squall parameters pick up on this quite well with strongly positive values, suggestive of the snow squall potential. Have increased blend pops over much of the area to at least 20-30 to begin trending in this direction and may need to continue this increasing trend if the scenario continues to appear in model guidance as it does now. This could lead to potentially hazardous travel Thursday afternoon and evening as snow squalls develop and rapidly vary and reduce visibilities to near zero at times. Will continue to monitor this situation. Consensus temperatures required minor tweaks as they appear to be too warm per model 2 meter temperatures tonight and appeared too warm in the face of strong cold advection Thursday. && .LONG TERM /Friday through Monday/... Issued at 330 AM EST Tue Dec 27 2016 A chilly start to the extended period is expected with the amplifying upper trough expanding into New England. Temperatures will recover to near normal levels as we welcome in 2017 with a predominant zonal flow aloft developing for the weekend. After a dry day Friday...a frontal boundary will slip into the region on Saturday. Moisture return will be delayed initially as strong high pressure departs off the southeast coast...but will see precipitation expand into the region Saturday and Saturday night as the front tracks through the forecast area. Model soundings and low level thermal analysis does suggest potential for a rain/snow mix or just snow as the predominant precip type over parts of the forecast area Saturday afternoon and evening. The front will settle south of the region for New Years Day before lifting back north for Monday in response to a sharp upper low ejecting out of the southwest U S and transitioning quickly across the country. A surface wave will develop over the central Plains and lift into the Great Lakes by Monday night. Model discrepancies exist at this early stage with respect to strength and track of the surface wave...but presence of ridging aloft and lack of a blocking high pressure to the north ahead of the developing system does support a warmer regime for the Ohio Valley with precipitation likely falling as rain. This scenario also could bring at the very least an isolated thunder potential into the region Monday afternoon and evening. && .AVIATION /Discussion for the 271800Z TAFS/... Issued at 1132 AM EST Tue Dec 27 2016 No significant cloud cover, unrestricted visibility expected at the terminals through this evening. Surface winds 250-270 degrees at 11-14 kts this afternoon will diminish to 5-8 kts after sunset. Some surface gusts 18-20 kts this afternoon, most frequent in the KIND/KLAF vicinity. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...NIELD NEAR TERM...NIELD/JAS SHORT TERM...NIELD LONG TERM...RYAN AVIATION...JAS
Hazardous weather outlook, Dec 27, 3:48 AM EST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 348 AM EST TUE DEC 27 2016 INZ021-028>031-035>049-051>057-060>065-067>072-281000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 348 AM EST TUE DEC 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: DRY AND COOL TODAY. DISCUSSION: HIGH PRESSURE WILL BUILD ACROSS THE OHIO VALLEY WITH MOSTLY CLEAR SKIES AND CHILLY CONDITIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: SCATTERED SNOW SQUALLS MAY CAUSE LOCALIZED IMPACTS TO TRAVEL THURSDAY AFTERNOON AND NIGHT. RAIN AND SNOW MAY MIX ON SATURDAY AFTERNOON AND EVENING. DISCUSSION: SCATTERED SNOW SQUALLS ARE POSSIBLE THURSDAY AFTERNOON AND EVENING IN THE WAKE OF A COLD FRONTAL PASSAGE. ANOTHER COLD FRONT WILL BRING THE THREAT FOR A RAIN/SNOW MIX ON SATURDAY AND SATURDAY NIGHT AS IT TRACKS THROUGH THE OHIO VALLEY. THE FRONT WILL RETURN INTO THE REGION MONDAY AS LOW PRESSURE TRACKS THROUGH THE MID MISSISSIPPI VALLEY WITH RAIN IMPACTING CENTRAL INDIANA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION, ALONG WITH OTHER WEATHER, HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT HTTP://WEATHER.GOV/IND RYAN
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 1:43 PM EST | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 65 hr |
| Dec 27, 1:43 PM EST | River Flood Warning | IND | Parke, Vermillion, Vigo | 3 days |
Nearby
River Flood Warnings in Indiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.